# SDR AALA20171024004

- Difficulty date: October 23, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 9,907 hours, 2,995 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED CABIN PRESSURE FAULTS AFTER TAKE OFF, DIVERTED.  NO EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED TSM 36-11-00-810-810-A, BMC 2 FAULT MESSAGE RECEIVED.  FOUND A LOOSE CONNECTOR ON THE NR 2 ENGINE.  SECURED THE CONNECTOR, ACCOMPLISHED LT & RT ENGINE RUNS IAW 71-00-00-710,  BLEED AIR GROUND CHECKED NORMAL.  THE AIRCRAFT WAS GROUNDED.
